# SDR DALA2015053003574

- Difficulty date: May 29, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 61,064 hours, 43,984 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Panel
- Condition: Corroded
- Location: Aft Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV SERVICE PANEL WITH CORROSION PILLOWING, LOWER AFT EDGE.  REPAIRED IAW PRI 536216-14, REV 1 AND C/W ER/A 536216-14, REV ORIGINAL.
